# SDR SIMA200117809

- Difficulty date: June 27, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145
- Aircraft serial: 145183
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE FORWARD DIGITAL WAS FOUND BELOW SRM LIMITS AFTER REMOVAL OF CORROSION.  REPAIRED CORRODED AREA IAW EMB145 REPAIR STATEMENT GST-2084-/01 AND STANDARD SRM 145/1142 REV 10 PRACTICES.  (M)
